... were over. My next shot is supposed to be this month which is March but last week I started spotting and each day it will get worse. Its been about a week and a half, I been having headaches for the past 2 weeks. I don't know if I should get the shot because the whole time I been on I been having panic attacks, chest & back pains, headaches n pains in my breast ... I dont know what to do I want the bleeding to stop but I dont want to get the shot again??? Please help
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2015 • 1 answer
Posted 6 Oct 2015 • 3 answers
Posted 18 Feb 2016 • 1 answer
Posted 12 Sep 2016 • 1 answer
My next Depo shot is due in November between the 9th and 28th... I started spotting the last 3 days?
Posted 7 Oct 2016 • 1 answer